Researcher Page

사진

Im, Bo-Hae (임보해) M-7679-2016

Department
수리과학과
Website
 
Research Area

Keyword Cloud

Reload 더보기
1

A family of weakly holomorphic modular forms for Gamma(0)(2) with all zeros on a certain geodesic

Choi, SoYoung; Im, Bo-Haeresearcher, ACTA ARITHMETICA, v.190, no.1, pp.57 - 74, 2019-07

2

AVERAGE VALUES ON THE JACOBIAN VARIETY OF A HYPERELLIPTIC CURVE

Chung, Jiman; Im, Bo-Haeresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.56, no.2, pp.333 - 349, 2019-03

3

A note on the non-vanishing of Poincare series for the Fricke group Gamma(+)(0)(p)

Choi, SoYoung; Im, Bo-Haeresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, v.95, no.3, pp.24 - 29, 2019-03

4

Ranks of rational points of the Jacobian varieties of hyperelliptic curves

Im, Bo-Haeresearcher; Kim, Byoung Du, JOURNAL OF NUMBER THEORY, v.195, pp.23 - 50, 2019-02

5

Bounds for the coefficients of cusp forms for Gamma(0)(3)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.188, pp.48 - 70, 2018-07

6

A parametrization of $\theta$-congruent numbers with many prime factors and with prescribed prime factors

Im, Bo-Haeresearcher; Kim, HanSol, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.462, no.1, pp.407 - 427, 2018-06

7

Rank gain of Jacobian varieties over finite Galois extensions

Im, Bo-Haeresearcher; Wallace, Erik, JOURNAL OF NUMBER THEORY, v.184, pp.68 - 84, 2018-03

8

Normalizers of intermediate congruence subgroups of the Hecke subgroups

Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chang Heon, OPEN MATHEMATICS, v.15, pp.787 - 799, 2017-06

9

Interlacing of zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.449, no.1, pp.292 - 313, 2017-05

10

Notes on Weierstrass Points of Modular Curves X-0(N)

Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chnag Heon, TAIWANESE JOURNAL OF MATHEMATICS, v.20, no.6, pp.1275 - 1293, 2016-12

11

On the zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.166, pp.298 - 323, 2016-09

12

The location of zeros of a quasi-modular form of weight 2 for Gamma(+)(0)(p) for p=2, 3

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.438, no.1, pp.73 - 92, 2016-06

13

Weierstrass points on certain modular groups

Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chang Heon, JOURNAL OF NUMBER THEORY, v.160, pp.586 - 602, 2016-03

14

ZEROS OF A QUASI-MODULAR FORM OF WEIGHT 2 FOR Gamma(+)(0) (N)

Choi, SoYoung; Im, Bo-Haeresearcher, TAIWANESE JOURNAL OF MATHEMATICS, v.19, no.5, pp.1369 - 1386, 2015-10

15

Rational curves on quotients of abelian varieties by finite groups

Im, Bo-Haeresearcher; Larsen, Michael, MATHEMATICAL RESEARCH LETTERS, v.22, no.4, pp.1145 - 1157, 2015-08

16

The zeros of certain weakly holomorphic Drinfeld modular forms

Choi, SoYoung; Im, Bo-Haeresearcher, MANUSCRIPTA MATHEMATICA, v.144, no.3-4, pp.503 - 515, 2014-07

17

Elliptic curves and the density of theta-congruent numbers and concordant pairs in ratios

Im, Bo-Haeresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.218, no.1, pp.18 - 26, 2014-01

18

SOME APPLICATIONS OF THE HALES-JEWETT THEOREM TO FIELD ARITHMETIC

Im, Bo-Haeresearcher; Larsen, Michael, ISRAEL JOURNAL OF MATHEMATICS, v.198, no.1, pp.35 - 47, 2013-11

19

THIN ADDITIVE BASES FOR MONIC POLYNOMIALS IN F-q[t]

Bender, Andreas O.; Im, Bo-Haeresearcher; Lee, Yoonjin, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.2, pp.399 - 405, 2013-03

20

CONCORDANT NUMBERS WITHIN ARITHMETIC PROGRESSIONS AND ELLIPTIC CURVES

Im, Bo-Haeresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.141, no.3, pp.791 - 800, 2013-03

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0